Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Explicit relaxation of a variational problem in optimal design


Authors: Robert V. Kohn and Gilbert Strang
Journal: Bull. Amer. Math. Soc. 9 (1983), 211-214
MSC (1980): Primary 49A21, 73K40, 26B25
MathSciNet review: 707959
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 49A21, 73K40, 26B25

Retrieve articles in all journals with MSC (1980): 49A21, 73K40, 26B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15158-3
PII: S 0273-0979(1983)15158-3